MathSciNet Relay Station
MathSciNet bibliographic data
MR1911518 49J45 (49Q20)
Fonseca, Irene; Leoni, Giovanni; Malý, Jan; Paroni, Roberto A note on Meyers' theorem in $W^{k,1}$. Trans. Amer. Math. Soc. 354 (2002), no. 9, 3723–3741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement